Remote Access Proceedings of the American Mathematical Society
Green Open Access

Proceedings of the American Mathematical Society

ISSN 1088-6826(online) ISSN 0002-9939(print)

 
 

 

An ergodic theorem for semigroups


Authors: M. A. Akcoglu and J. Cunsolo
Journal: Proc. Amer. Math. Soc. 24 (1970), 161-170
MSC: Primary 28.70
DOI: https://doi.org/10.1090/S0002-9939-1970-0248326-X
MathSciNet review: 0248326
Full-text PDF Free Access

References | Similar Articles | Additional Information

References [Enhancements On Off] (What's this?)

  • [1] M. A. Akcoglu, An ergodic lemma, Proc. Amer. Math. Soc. 16 (1965), 388-392. MR 31 #3573. MR 0179325 (31:3573)
  • [2] -, Pointwise ergodic theorems, Trans. Amer. Math. Soc. 125 (1966), 296-309. MR 37 #6434. MR 0230876 (37:6434)
  • [3] K. N. Berk, Ergodic theory with recurrent weights, Am. Math. Statist. 39 (1968), 1107-1114. MR 37 #5359. MR 0229793 (37:5359)
  • [4] A. Brunel, Sur un lemme ergodique voisin du lemme de E. Hopf et sur une de ses applications, C. R. Acad. Sci. Paris 256 (1963), 5481-5484. MR 27 #2608. MR 0152633 (27:2608)
  • [5] R. V. Chacon and D. S. Ornstein, A general ergodic theorem, Illinois J. Math. 4 (1960), 153-160. MR 22 #1822. MR 0110954 (22:1822)
  • [6] N. Dunford and J. T. Schwartz, Linear Operators. Part I: General theory, Pure and Appl. Math., vol. 7, Interscience, New York, 1958. MR 22 #8302. MR 1009162 (90g:47001a)
  • [7] H. Fong, A continuous analogue of the Chacon-Ornstein theorem (to appear).

Similar Articles

Retrieve articles in Proceedings of the American Mathematical Society with MSC: 28.70

Retrieve articles in all journals with MSC: 28.70


Additional Information

DOI: https://doi.org/10.1090/S0002-9939-1970-0248326-X
Article copyright: © Copyright 1970 American Mathematical Society

American Mathematical Society